MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRA

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRA
Catalog Number 1158-3G100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Irn# (b)(4) incident occurred in (b)(6).Tentitive translation: tip of needle remained in patient.No surgery performed.
 
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.

Brand Name
INFILTRA
Common Device Name
INFILTRA
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22436829
Report Number9611612-2025-00039
Device Sequence Number11563449
Product Code BSO
UDI-Device Identifier04048223055557
UDI-Public04048223055557
Combination Product (Y/N)N
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1158-3G100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown